Hi there. Thank you for your question. I will be helping you out with your queries
Does this happen all the time?
Does this ever happen when you are sleeping?
Have you had any blood tests?
Do you have any other medical problems?
Are you on any medications currently?
The one thing that is good is that this shake does not happen at night and does not disturb your sleep, which rules out anything serious as far as I am concerned.
Yes you should continue taking aspirin.
I would also recommend that you should take calcium and magnesium supplements.
Along with vitamin D supplements.
I assure you that this is not something serious. The symptoms that you mention are non specific and do not fit any disease or disorder.
Are you following me?
Yes, a muscle relaxant may help in your case
Muscle relaxant like tizanidine.
So I agree
I understand, it can be really frustrating.
You are most welcomeWish you all the best.Please do rate me for my services by clicking on one of the smilies below.Kindest Regards